MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PERI-LOC VLP 3.5MM X 48MM CRTX SCRW S-T; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. PERI-LOC VLP 3.5MM X 48MM CRTX SCRW S-T; PLATE, FIXATION, BONE
Catalog Number 71821348
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the item had the wrong item number on the package.This was discovered after the case.No patient affectation or delays reported.
 
Additional Manufacturer Narrative
The associated device was returned and evaluated.A visual inspection of the returned device confirmed the stated failure mode.The incorrect catalog number was on the package label.The device was manufactured in 2019.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Should additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.

Brand Name
PERI-LOC VLP 3.5MM X 48MM CRTX SCRW S-T
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9295887
Report Number1020279-2019-03927
Device Sequence Number19513588
Product Code HRS
UDI-Device Identifier03596010625595
UDI-Public03596010625595
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71821348
Device Lot Number19HM05346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2019
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1